JOURNAL BROWSE
Search
Advanced SearchSearch Tips
The Dynamics of Solutions to the Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 1,  2010, pp.153-164
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.1.153
 Title & Authors
The Dynamics of Solutions to the Equation
Xu, Xiaona; Li, Yongjin;
  PDF(new window)
 Abstract
We study the global asymptotic stability, the character of the semicycles, the periodic nature and oscillation of the positive solutions of the difference equation , n=0, 1, 2, . where p, q (0, ), q 2, k {1, 2, } and the initial values , , are arbitrary positive real numbers.
 Keywords
Difference equations;Asymptotic stability;Periodicity;Semicycle;Oscillation;
 Language
English
 Cited by
 References
1.
A. M. Amleh, E. A. Grove, D. A. Georgiou, On the recursive sequence $x_{n+1} = \alpha+x_{n-1}/x_{n}$, J. Math. Anal. Appl., 233(1999), no. 2, 790-798. crossref(new window)

2.
K. S. Berenhaut, J. D. Foley, S. Stevie, The global attractivity of the rational difference equation $y_{n} = 1 + \frac{y_{n-k}}{y_{n-m}}$, Proc. Amer. Math. Soc., 135(2007), no. 4, 1133-1140. crossref(new window)

3.
K. S. Berenhaut, K. M. Donadio, J. D. Foley, On the rational recursive sequence $y_{n} = A + \frac{y_{n-1}}{y_{n-m}}$ for small A, Appl. Math. Lett., 21(2008), no. 9, 906-909. crossref(new window)

4.
R. DeVault, W. Kosmala, G. Ladas, S. W. Schultz, Global behavior of $y_{n+1 = \frac{p+y_{n-k}}{qy_{n}+y_{n-k}}}$, Proceedings of the Third World Congress of Nonlinear Analysts, Part 7 (Catania, 2000). Nonlinear Anal. 47(2001), no. 7, 4743-4751. crossref(new window)

5.
H. M. El-Owaidy, A. M. Ahmed, M. S. Mousa, On asymptotic behaviour of the difference equation $x_{n+1} = \alpha + \frac{x_{n-k}}{x_{n}}$, Appl. Math. Comput., 147(2004), no. 1, 163-167. crossref(new window)

6.
E. A. Grove and G. Ladas, Periodicities in nonlinear difference equations, Advances in Discrete Mathematics and Applications, 4. Chapman and Hall/CRC, Boca Raton, FL, 2005.

7.
D. Mehdi, R. Narges, On the global behavior of a high-order rational difference equation, Comput. Phys. Comm., (2009), In Press, Available online 7 December 2008.

8.
S. Ozen, I. Ozturk, F. Bozkurt, On the recursive sequence $\frac{\alpha+y_{n-1}}{\beta+y_{n}} + \frac{y_{n-1}}{y_{n}}$, Appl. Math. Comput., 188(2007), no. 1, 180-188. crossref(new window)

9.
M. Saleh, M. Aloqeili, On the rational difference equation $A + \frac{y_{n-k}}{y_{n}}$, Appl. Math. Comput., 171(2005), no. 2, 862-869. crossref(new window)

10.
S. Stevic, Asymptotic periodicity of a higher-order difference equation, Discrete Dyn. Nat. Soc., 2007, Art. ID 13737, 9 pp.

11.
T. Sun, H. Xi, The periodic character of the difference equation $x_{n+1} = f(x_{n-l+1}, x_{n-2k+1})$, Adv. Difference Equ., 2008, Art. ID 143723, 6 pages.